# SDR CALA2015030993420

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 97,097 hours, 11,572 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE SKIN BS 2280 - 2417 & 2517 - 2638 LT & RT SIDES AT VERTICAL STAB BLADE SEAL INTERFACE, WEAR DAMAGE EXCEEDS SRM LIMITS.  NDT, NO CRACKS NOTED.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5330-05073.
